MathSciNet Relay Station
MathSciNet bibliographic data
MR2214905 (2006m:60142) 60K37
Fontes, L. R. G.; Mathieu, P. On symmetric random walks with random conductances on ${\Bbb Z}\sp d$. Probab. Theory Related Fields 134 (2006), no. 4, 565–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement